2-critical sets for a class of groups

Khodkar, A., Shahabi, M. A. and Sheikholeslami, S. M. (2003) 2-critical sets for a class of groups. Congressus Numerantium: a conference journal on numerical themes, 164 53-64.

Author Khodkar, A.
Shahabi, M. A.
Sheikholeslami, S. M.
Title 2-critical sets for a class of groups
Journal name Congressus Numerantium: a conference journal on numerical themes   Check publisher's open access policy
ISSN 0384-9864
Publication date 2003
Sub-type Article (original research)
Volume 164
Start page 53
End page 64
Total pages 12
Editor R. G. Stanton
J. L. Allston
Place of publication Canada
Publisher Utilitas Mathematica Publishing Inc
Collection year 2003
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2004 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 01:33:26 EST